Different withdrawls, different drugs, don't know whats doing what anymore
My previous post I said I was trying to cut down from 30mgs per day of methadone. I was having withdrawls then I hurt my neck at physical therapy so I needed pain relief, not withdrawls so I went back to my original 30mgs per day. The hydro I was taking 4-6 10/325's didn't do much so the pm gave my 5/325 oxy. It helped for a week or so then I started waking up earlier and earlier in the morning needing my meds. The stomach aches started as soon as I got up and trouble eating got even worse. Eventually I realized that the oxy was giving me withdrawls since just taking the methadone didn't take wd's away so again I was sick for a month. Now I haven't taken an oxy for 5 days after cutting down but I'm still having withdrawls. It now seems that when I take my methadone I feel better like I'm withdrawing from that now. So this has been going on since July since I started cutting down on the methadone to begin with and I'm so sick and tired of going through wd's. I use to use oxy before my last fusion in mar. 04 and I used it for about 9 months so I could have been dependant from that. I'm thinking my body remembered the med so I went through another round of wd's from taking it again. But now that I'm off it for 5 days I don't know if its from oxy or using hydro 1 1/2 years and all of a sudden theres no secondary med besides the methadone or now did all that happened the few months cause me to wd from methadone? I don't know any more but I'm at the end of my rope.
My pm doc wants to put me on opana er because the methadone and oxy didn't work but not only does the precautions say don't take it if you had problems with oxy, I'll be entering the point of no return sort of speak and I could get even more sick if the oxy thing pertains to the opana but I called the pm doc and he says it will be fine and he knows I was in wd's from oxy, I told him all about it.
I feel like I'm at the crossroad of my life and I don't know what to do anymore. Its hard to think straight when your in wd's most of the time. This could be my last chance to detox of the methadone with buphenorphine because I guess if you take more than 30mgs per day you can't do it that way and I tried to cut down on my own and its hell. I did it slow too. Its like I loose either way but if can actually get off all the meds and just put up with the pain like I have the last 5 days with no break thru meds, just mabey I can feel normal some day. If anybody can give me any advice it would be deeply appreciated.